MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 6,11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 6,11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBAL TKA,BEARING IMP,PS,SZ 6,11MM
Health Effect - Clinical Code Pain (1994)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that on (b)(6) 2015 the patient had undergone a bi-lateral tka procedure.On (b)(6) 2019 the patient underwent a revision right tka procedure due to pain and tibial loosening.During the revision procedure the following original arthrex implant devices were explanted: ar-503-tttg, tibial tray implant (lot 108761215), ar-516-7r, femoral implant (lot 108761338), ar-513-bg11, tibial bearing implant (lot 113601405), ar-504-psc9, patella implant (lot 113601430).The revision procedure was completed by implanting another manufacturer's devices.
 
Additional Manufacturer Narrative
Complaint not confirmed, no evidence was found that may have contributed to the event.During the revision surgery the surgeon chose to also remove this device.The wear pattern observed is expected.The damage to the interlock mechanism was most likely caused by the extraction.

Brand Name
IBAL TKA,BEARING IMP,PS,SZ 6,11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9272305
Report Number1220246-2019-01390
Device Sequence Number132848
Product Code JWH
UDI-Device Identifier00888867107465
UDI-Public00888867107465
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberIBAL TKA,BEARING IMP,PS,SZ 6,11MM
Device Catalogue NumberAR-513-BG11
Device Lot Number113601405
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR